Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Hiv And Meds For Erectile Dysfunction

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

HIV & ED

Does taking HIV meds have any effect on erectile dysfunction and if so what can we take to correct the issue? thank you
Mark Holodniy, M.D., F.A.C.P., C.I.C.

Response from Mark Holodniy, M.D., F.A.C.P., C.I.C.

Stanford University, School of Medicine
...medications being used for other indications that might lead to this condition. In addition, several other medical conditions (not HIV infection or HIV medications) could be causing this. Read more »

HIV medication and Erectile Dysfunction

I've been hiv positive since 1986 and have been on hiv medication since 1988. While Iam in perfect... Read more »

E.D.

will the meds. that iam on cause this to happen to me. thank you douglas s. Read more »
Articles
The Body

Hot Topics at The Body's "Ask the Experts" Forums, October 19, 2010

...interactions between my HIV meds and these substances? OTHER HEALTH ISSUES & HIV/AIDS   Is There a Link Between Erectile Dysfunction and High Cholesterol in HIVers? I've been HIV positive since 1986 and on HIV medication since... Read more »
The Body

Hot Topics at The Body's "Ask the Experts" Forums, September 15, 2010

...Loss on Atripla: What Should I Do? Why Am I Constantly Itching? OTHER HEALTH ISSUES & HIV/AIDS   Will Erectile Dysfunction Drugs Interact With My HIV Meds? What does an HIVer need to know when taking erectile... Read more »
The Body PRO

Odds and Ends From CROI 2005: CD4+ Testing, Enfuvirtide Site Reactions, Erectile Dysfunction and Cancers

...CD4+ Cell Test for Resource-Limited Settings Severe Enfuvirtide Injection Site Reactions Tied to Lack of Subcutaneous Fat Erectile Dysfunction Underdiagnosed Among HIV-Infected Men Good News, Bad Situation: HAART Initiation Can Improve... Read more »
Project Inform

Consider How HIV Treatment Fits Into Your Life

...HIV meds can cause severe reactions, such as drug-induced hepatitis, heart attacks, paranoia and death. [For example, using erectile dysfunction drugs (Viagra, Cialis, Levitra) with protease inhibitors can cause severe low blood pressure and... Read more »
Connect With Others

taking hiv meds to Russia and Eastern Europe

Posted by Anonymous
...Russia and Eastern Europe this summer. I'm concerned that I might have a problem going through customs in these countries if my HIV meds are spotted. Has anyone taken their HIV meds to these countries? What happened? Any advice? Thanks! Read more »

can you live a normal life without meds if ur HIV+

Posted by Anonymous, 4 Replies
...can you live a normal life without medicines if your HIV+??? How long can live without these medicines? Read more »

HIV meds and Depression meds?

Posted by Anonymous, 3 Replies
...had some problems with depression, so my physician prescribed "Lexapro." I'm assuming that it should'nt be a problem w/ the meds I'm on already. I seem to be okay. Does anyone know anything about Lexapro? Read more »

Help with HIV meds...

Posted by Anonymous, 2 Replies
...Hi- I read on here awhile back about getting free meds from companies who make the drugs by writing to them...does anyone know what I need to do this...like something from my doctor? Read more »